# SDR LR7A2024112603694

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: LS3268
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Lkheed
- Component part number: 37051619
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND LH OUTBOARD FLAP UPPER MIDDLE RIB CAP CRACKED AT OWFS30-33. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-70-08.    NR# 0624.			 / PSE# 57-50-16, AD 2012-06-09
